Response To Letter To The Editor

Thumbnail Image
Full text at PDC
Publication Date
Advisors (or tutors)
Journal Title
Journal ISSN
Volume Title
Marcel Dekker
Google Scholar
Research Projects
Organizational Units
Journal Issue
This article may be used for research, teaching, and private study purposes. Any substantial or systematic reproduction, redistribution, reselling, loan, sub-licensing, systematic supply, or distribution in any form to anyone is expressly forbidden. The publisher does not give any warranty express or implied or make any representation that the contents will be complete or accurate or up to date. The accuracy of any instructions, formulae, and drug doses should be independently verified with primary sources. The publisher shall not be liable for any loss, actions,claims, proceedings, demand, or costs or damages whatsoever or howsoever caused arising directly or indirectly in connection with or arising out of the use of this material.
Unesco subjects
Gómez-Villegas M. A. Ajuste bayesiano a una distribución mediante la familia exponencial potencial. Estadística Española, 1988, 30, 118, 203–213. Gómez, E.; Gómez-Villegas, M. A.; Marín, J. M. Continuous elliptical and exponential power linear dynamic models. Submitted. Available from Miguel A.Gómez-Villegas, Departamento de Estadística e I. O., Facultad de Matemáticas, Universidad Complutense de Madrid, 28040 Madrid, SPAIN,2000.Downloaded by [Biblioteca Universidad Complutense de Madrid] at 04:30 03 May 2012 Marín, J. M. Extensión Multivariante de la Distribución Potencial Exponencial y su Aplicación a los Modelos Lineales Dinámicos. Tesis Doctoral.Universidad Complutense de Madrid, 1998. Subbotin, M. On the law of frecuency of errors. Mathematicheskii Sbornik,1923, 31, 296–301. Box, G. A note on regions for tests of kurtosis. Biometrika, 1953, 40, 465–468. Box, G.; Tiao, G. Bayesian Inference in Statistical Analysis. Addison-Wesley. Reading. 1973. Chu, K. Estimation and decision for linear systems with elliptical random processes. IEEE Trans. on Aut. Control, 1973, 18, 499–505. Cambanis, S.; Huang, S.; Simons, G. On the theory of elliptically contoured distributions. J. of Multvariate Analysis, 1981, 11, 365–385. Johnson, M. Multivariate Statistical Simulation. John Wiley and Sons.New York. 1987. Fang, K.; Zhang, Y. Generalized Multivariate Analysis. Springer-Verlag.Beijing. 1990. Kotz, S. Multivariate distributions at a cross-road. In Statistical Distributions in Scientific Work, 1, editors G. P. Patil, S. Kotz and J. K. Ord. Dordrecht, D. Reidel Publishing Company. The Netherlands. 1975. Iyengar, S.; Tong, Y. L. Convexity properties of elliptically contoured distributions.Sankhya, A, 1989, 51, 13–29. Fang, K.; Kotz, S.; Ng, K. Symmetric Multivariate and Related Distributions.Chapman and Hall. London. 1990. Streit, F. On the characteristic functions of the Kotz type distributions.La Societé Royale du Canada. Lácademie de Sciences. Comptes Rendus Mathématiques, 1991, 13, 121–124. Kotz, S.; Ostrovskii, I. Characteristic functions of a class of elliptical distributions. Journal of Multivariate Analysis, 1994, 49, 164–178. Kotz, S.; Nadarajah, S. Some extremal type elliptical distributions. Submitted. Available from Saralees Nadarajah, Department of Statistics and Applied Probability, University of California, Santa Barbara, California 93106-3110, USA. 2000.